# SDR MWEA001277

- Difficulty date: December 28, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 591141225
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FINGER DOUBLER AT 26 LEFT AND 26 RIGHT FROM STATION 229 TO 474 NEED REPLACEMENT DUE TO PREVIOUS REPAIRS.  --  FABRICATED AND INSTALLED FINGER DOUBLERS.
